Open Access
Translator Disclaimer
October 1998 Logarithmic Sobolev inequality for some models of random walks
Tzong-Yow Lee, Horng-Tzer Yau
Ann. Probab. 26(4): 1855-1873 (October 1998). DOI: 10.1214/aop/1022855885

Abstract

We determine the logarithmic Sobolev constant for the Bernoulli- Laplace model and the time to stationarity for the symmetric simple exclusion model up to the leading order. Our method for proving the logarithmic Sobolev inequality is based on a martingale approach and is applied to the random transposition model as well. The proof for the time to stationarity is based on a general observation relating the time to stationarity to the hydrodynamical limit.

Citation

Download Citation

Tzong-Yow Lee. Horng-Tzer Yau. "Logarithmic Sobolev inequality for some models of random walks." Ann. Probab. 26 (4) 1855 - 1873, October 1998. https://doi.org/10.1214/aop/1022855885

Information

Published: October 1998
First available in Project Euclid: 31 May 2002

zbMATH: 0943.60062
MathSciNet: MR1675008
Digital Object Identifier: 10.1214/aop/1022855885

Subjects:
Primary: none

Keywords: none

Rights: Copyright © 1998 Institute of Mathematical Statistics

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.26 • No. 4 • October 1998
Back to Top